An infinite family of strongly real Beauville p-groups

Creative Commons License

Gül Erdem Ş.

MONATSHEFTE FUR MATHEMATIK, vol.185, no.4, pp.663-675, 2018 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 185 Issue: 4
  • Publication Date: 2018
  • Doi Number: 10.1007/s00605-017-1034-1
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.663-675
  • Keywords: Strongly real Beauville groups, Triangle group, Beauville p-groups, SURFACES
  • TED University Affiliated: No


We give an infinite family of non-abelian strongly real Beauville p-groups for every prime p by considering the quotients of triangle groups, and indeed we prove that there are non-abelian strongly real Beauville p-groups of order for every or 7 according as or or . This shows that there are strongly real Beauville p-groups exactly for the same orders for which there exist Beauville p-groups.